# SDR SWAA2022020411556

- Difficulty date: November 17, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 40,988 hours, 24,148 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB FLOOR T-STRAP AT STA 887 HAS MULTIPLE AREAS OF CORROSION ON UPR SURFACE / REMOVED AND REPLACED ACB FLOOR T-STRAP AT STA 887 IAW SRM 51-40-62-0G-0 AND WITH DRAW #146A9401 REVC
